Eine Verallgemeinerung Des Begriffs Des Darbouxschen Vektors Für Den Raum Von Riemann
Publications de l'Institut Mathématique (1962)
- Volume: 2(16), Issue: 22, page 35-38
- ISSN: 0350-1302
Access Full Article
topHow to cite
topT. P. Angelitch. "Eine Verallgemeinerung Des Begriffs Des Darbouxschen Vektors Für Den Raum Von Riemann." Publications de l'Institut Mathématique 2(16).22 (1962): 35-38. <http://eudml.org/doc/257280>.
@article{T1962,
author = {T. P. Angelitch},
journal = {Publications de l'Institut Mathématique},
keywords = {Riemannian manifolds},
number = {22},
pages = {35-38},
publisher = {Matematički institut SANU},
title = {Eine Verallgemeinerung Des Begriffs Des Darbouxschen Vektors Für Den Raum Von Riemann},
url = {http://eudml.org/doc/257280},
volume = {2(16)},
year = {1962},
}
TY - JOUR
AU - T. P. Angelitch
TI - Eine Verallgemeinerung Des Begriffs Des Darbouxschen Vektors Für Den Raum Von Riemann
JO - Publications de l'Institut Mathématique
PY - 1962
PB - Matematički institut SANU
VL - 2(16)
IS - 22
SP - 35
EP - 38
KW - Riemannian manifolds
UR - http://eudml.org/doc/257280
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.